Computing Publications

Publications Home » Post-tax optimization with stocha...

Post-tax optimization with stochastic programming

MA Osorio, Nalan Gulpinar, Berc Rustem, R Settergren

Journal Article
European Journal of Operational Research
Volume 157
Issue 1
2004
ISSN 0377-2217
PDF of full publication (955 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.